# SDR GTIA2023031437041

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 9,125 hours, 3,710 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Profile
- Part number: D5451615420000
- Condition: Cracked
- Location: Pylon 2
- Part time: 9,125 hours, 3,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PYLON #2 1B PROFILE RIB 4-7. RAF-01 2857333-02 CREATED.-VERIFIED NR # 5001220618-0010;0030 AND TC # 1003947071-0010. REPAIR HAS BEEN ACCOMPLISHED I.A.W SPIRIT EA 5457-2305 REV. 00.
